# SDR JBXA000290

- Difficulty date: June 9, 2001
- Submitted: June 9, 2001
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 2,305 hours, 1,780 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE CONFIG AILERON, CONFIG SPOILERS, CONFIG TRIM RED MSG.  PERFORMED OPERATIONAL CHECK OF PSEU AND MDC IAW 32-61-00.  NO FAULTS FOUND AT THIS TIME.
